# SDR HYIA20230124001

- Difficulty date: January 17, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N106CA
- Make and model: Cessna 402C
- Aircraft serial: C4021020
- Aircraft time: 27,308 hours, 39,888 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: IN152A
- Part serial: C10347
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED BURNING/ELECTRICAL SMELL IN THE CABIN IN FLIGHT. MAINTENANCE INSPECTED AND FOUND THE WEATHER RADAR TO HAVE AN ELECTRICAL SMELL IN STANDBY MODE. MAINTENANCE REPLACED THE RADAR INDICATOR AND ANTENNA WITH NO FURTHER DEFECTS NOTED.
